Articles in Refereed Journals 2023

  • CH. Bayer, M. Eigel, L. Sallandt, P. Trunschke, Pricing high-dimensional Bermudan options with hierarchical tensor formats, SIAM Journal on Financial Mathematics, ISSN 1945-497X, 14 (2023), pp. 383--406, DOI 10.1137/21M1402170 .
  • CH. Bayer, P. Friz, N. Tapia, Stability of deep neural networks via discrete rough paths, SIAM Journal on Mathematics of Data Science, 5 (2023), pp. 50--76, DOI 10.1137/22M1472358 .
  • CH. Bayer, P. Hager, S. Riedel, J.G.M. Schoenmakers, Optimal stopping with signatures, The Annals of Applied Probability, 33 (2023), pp. 238--273, DOI 10.1214/22-AAP1814 .
  • S. Katz, A. Caiazzo, V. John, Impact of viscosity modeling on the simulation of aortic blood flow, Journal of Computational and Applied Mathematics, 425 (2023), pp. 115036/1--115036/18, DOI 10.1016/j.cam.2022.115036 .
  • S. Katz, A. Caiazzo, B. Moreau, U. Wilbrandt, J. Brüning, L. Goubergrits, V. John, Impact of turbulence modeling on the simulation of blood flow in aortic coarctation, International Journal of Numerical Methods in Biomedical Engineering, 39 (2023), pp. e3695/1--e3695/36, DOI 10.1002/cnm.3695 .
  • R. Araya, C. Cárcamo, A.H. Posa, A stabilized finite element method for the Stokes--Temperature coupled problem, Applied Numerical Mathematics. An IMACS Journal, 187 (2023), pp. 24--49, DOI doi.org/10.1016/j.apnum.2023.02.002 .
  • M. Eigel, N. Farchmin, S. Heidenreich, P. Trunschke, Efficient approximation of high-dimensional exponentials by tensor networks, International Journal for Uncertainty Quantification, 13 (2023), pp. 25--51, DOI 10.1615/Int.J.Uncertainty.Quantification.2022039164 .
  • TH. Eiter, M. Kyed, Y. Shibata, Falling drop in an unbounded liquid reservoir: Steady-state solutions, Journal of Mathematical Fluid Mechanics, 25 (2023), pp. 34/1--34/34, DOI 10.1007/s00021-023-00777-9 .
  • P.K. Friz, P. Zorin-Kranich , Rough semimartingales and $p$-variation estimates for martingale transforms, The Annals of Applied Probability, 51 (2023), pp. 397--441, DOI 10.1214/22-AOP1598 .
  • D. Budáč, V. Miloš, M. Carda, M. Paidar, J. Fuhrmann, K. Bouzek, Prediction of electrical conductivity of porous composites using a simplified Monte Carlo 3D equivalent electronic circuit network model: LSM--YSZ case study, Electrochimica Acta, 457 (2023), pp. 142512/1--142512/12, DOI doi.org/10.1016/j.electacta.2023.142512 .
  • C. Geiersbach, T. Scarinci, A stochastic gradient method for a class of nonlinear PDE-constrained optimal control problems under uncertainty, Journal of Differential Equations, 364 (2023), pp. 635-666, DOI 10.1016/j.jde.2023.04.034 .
  • R. Henrion, A. Jourani, B.S. Mordukhovich, Controlled polyhedral sweeping processes: Existence, stability, and optimality conditions, Journal of Differential Equations, 366 (2023), pp. 408--443, DOI https://doi.org/10.1016/j.jde.2023.04.010 .
  • M. Hintermüller, A. Kröner, Differentiability properties for boundary control of fluid-structure interactions of linear elasticity with Navier--Stokes equations with mixed-boundary conditions in a channel, Applied Mathematics and Optimization. An International Journal with Applications to Stochastics, 87 (2023), pp. 15/1--15/38, DOI 10.1007/s00245-022-09938-0 .
  • M. Gugat, J. Habermann, M. Hintermüller, O. Huber, Constrained exact boundary controllability of a semilinear model for pipeline gas flow, European Journal of Applied Mathematics, 34 (2023), pp. 532--553, DOI 10.1017/S0956792522000389 .
  • D. Hömberg, R. Lasarzik, L. Plato, On the existence of generalized solutions to a spatio-temporal predator-prey system, Journal of Evolution Equations, 23 (2023), pp. 20/1--20/44, DOI 10.1007/s00028-023-00871-5 .
  • C.F. Coletti, L.R. DE Lima, A. Hinsen, B. Jahnel, D.R. Valesin, Limiting shape for first-passage percolation models on random geometric graphs, Journal of Applied Probability, published online on 24.04.2023, DOI 10.1017/jpr.2023.5. .
  • CH. Hirsch, B. Jahnel, E. Cali, Connection intervals in multi-scale infrastructure-augmented dynamic networks, Stochastic Models, published online on 06.03.2023, DOI 1080/15326349.2023.2184832 .
  • V. John, P. Knobloch, U. Wilbrandt, A posteriori optimization of parameters in stabilized methods for convection-diffusion problems -- Part II, Journal of Computational and Applied Mathematics, 428 (2023), pp. 115167/1--115167/17, DOI 10.1016/j.cam.2023.115167 .
  • P. Ral, A.K. Giri, V. John, Instantaneous gelation and non-existence of weak solutions for the Oort--Hulst--Safronov coagulation model, Proceedings of The Royal Society of London. Series A. Mathematical, Physical and Engineering Sciences, 479 (2023), pp. 20220385/1--20220385/13, DOI 10.1098/rspa.2022.0385 .
  • M. Kantner, L. Mertenskötter, Accurate evaluation of self-heterodyne laser linewidth measurements using Wiener filters, Optics Express, 31 (2023), pp. 15994--16009, DOI 10.1364/OE.485866 .
  • L. Andreis, W. König, H. Langhammer, R.I.A. Patterson, A large-deviations principle for all the components in a sparse inhomogeneous random graph, Probability Theory and Related Fields, published online on 11.01.2023, DOI 10.1007/s00440-022-01180-7 .
  • M. Landstorfer, M. Ohlberger, S. Rave, M. Tacke, A modeling framework for efficient reduced order simulations of parametrized lithium-ion battery cells, European Journal of Applied Mathematics, 34 (2023), pp. 554--591, DOI 10.1017/S0956792522000353 .
  • R. Lasarzik, M.E.V. Reiter, Analysis and numerical approximation of energy-variational solutions to the Ericksen--Leslie equations, Acta Applicandae Mathematicae. An International Survey Journal on Applying Mathematics and Mathematical Applications, 184 (2023), pp. 11/1--11/44, DOI 10.1007/s10440-023-00563-9 .
  • A. Mielke, R. Rossi, Balanced-viscosity solutions to infinite-dimensional multi-rate systems, Archive for Rational Mechanics and Analysis, 247 (2023), pp. 53/1--53/100, DOI 10.1007/s00205-023-01855-y .
  • A. Mielke, On two coupled degenerate parabolic equations motivated by thermodynamics, Journal of Nonlinear Science, 33 (2023), pp. 42/1--42/55, DOI 10.1007/s00332-023-09892-3 .
  • R. Shiri, L. Schmeller, R. Seemann, D. Peschka, B. Wagner, Impact of noise on spinodal dewetting of liquid-liquid films, communications physics, 6 (2023), pp. 109/1--109/11, DOI 10.1038/s42005-023-01208-x .
  • O. Pártl, U. Wilbrandt, J. Mua, A. Caiazzo, Reconstruction of flow domain boundaries from velocity data via multi-step optimization of distributed resistance, Computers & Mathematics with Applications. An International Journal, 129 (2023), pp. 11--33, DOI /10.1016/j.camwa.2022.11.006 .
  • F. Severing, U. Bandelow, S. Amiranashvili, Spurious four-wave mixing processes in generalized nonlinear Schrödinger equations, Journal of Lightwave Technology, published online on 24.03.2023, DOI 10.1109/JLT.2023.3261804 .
  • M. Stöhr, M. Wolfrum, Temporal dissipative solitons in the Morris--Lecar model with time-delayed feedback, Chaos. An Interdisciplinary Journal of Nonlinear Science, 33 (2023), pp. 023117/1--023117/9, DOI 10.1063/5.0134815 .
  • A.K. Barua, R. Chew, L. Shuwang, J. Lowengrub, A. Münch, B. Wagner, Sharp-interface problem of the Ohta--Kawasaki model for symmetric diblock copolymers, Journal of Computational Physics, 481 (2023), pp. 112032/1--112032/23, DOI 10.1016/j.jcp.2023.112032 .
  • A. Alphonse, D. Caetano, A. Djurdjevac, Ch.M. Elliot, Function spaces, time derivatives and compactness for evolving families of Banach spaces with applications to PDEs, Journal of Differential Equations, 353 (2023), pp. 268-338, DOI 10.1016/j.jde.2022.12.032 .
  • O. Butkovsky, K. Dareiotis, M. Gerencsér, Optimal rate of convergence for approximations of SPDEs with non-regular drift, SIAM Journal on Numerical Analysis, 61 (2023), pp. 1103--1137, DOI 10.1137/21M1454213 .
  • E. Marino, M. Flaschel, S. Kumar, L. De Lorenzis, Automated identification of linear viscoelastic constitutive laws with EUCLID, Mechanics of Materials, 181 (2023), pp. 104643/1--104643/12, DOI 10.1016/j.mechmat.2023.104643 .
  • H.T. Chu, L. Liang, K.-Ch. Toh, L. Yang, An efficient implementable inexact entropic proximal point algorithm for a class of linear programming problems, Computational Materials Science, 85 (2023), pp. 107--146, DOI 10.1007/s10589-023-00459-2 .
  • R. Müller, M. Landstorfer, Galilean bulk-surface electrothermodynamics and applications to electrochemistry, Entropy. An International and Interdisciplinary Journal of Entropy and Information Studies, 25 (2023), pp. 416/1--416/27, DOI 10.3390/e25030416 .
  • D. Peschka, Partial and complete wetting of thin films with dynamic contact angle, Physics of Fluids, published online on 28.03.2023, DOI 10.1063/5.0146538 .
  • A. Quitmann, L. Taggi, Macroscopic loops in the Bose gas, Spin O(N) and related models, Communications in Mathematical Physics, published online on 25.02.2023, DOI 10.1007/s00220-023-04633-9 .
  • L. Schmeller, D. Peschka, Gradient flows for coupling order parameters and mechanics, SIAM Journal on Applied Mathematics, 83 (2023), pp. 225--253, DOI 10.1137/22M148478X .
  • M. Mirahmadi, B. Friedrich, B. Schmidt, J. Pérez-Ríos, Mapping atomic trapping in an optical superlattice onto the libration of a planar rotor in electric fields, New Journal of Physics, 25 (2023), pp. 023024/1--023024/16, DOI 10.1088/1367-2630/acbab6 .
  • J. Riedel, P. Gelss, R. Klein, B. Schmidt, WaveTrain: A Python package for numerical quantum mechanics of chain-like systems based on tensor trains, Journal of Chemical Physics, 158 (2023), pp. 164801/1--164801/15, DOI 10.1063/5.0147314 .
  • P. Colli, G. Gilardi, A. Signori, J. Sprekels, Optimal control of a nonconserved phase field model of Caginalp type with thermal memory and double obstacle potential, Discrete and Continuous Dynamical Systems -- Series S, published online in January 2023, DOI 10.3934/dcdss.2022210 .
  • P.K. Friz, Th. Wagenhofer, Reconstructing volatility: Pricing of index options under rough volatility, Mathematical Finance. An International Journal of Mathematics, Statistics and Financial Economics, 33 (2023), pp. 19--40, DOI 10.1111/mafi.12374 .